# SDR SWIA200922996

- Difficulty date: October 26, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 18,092 hours, 15,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF EXIT ROW ON CEILING INOP.  (FLT 6832)  RELAMPED EMERGENCY LIGHT.
